# SDR ASAA2012111393296

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,588 hours, 6,219 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE THRUST MODE DISPLAY INDICATED A/T LIMIT IN A WHITE BOX. DURING DESCENT, THE DISPLAY BECAME NORMAL GREEN CRUISE AS SOON AS THE A/T MODE CHANGED TO ARM.  DURING LEVEL OFF, THE TMD AGAIN SWITCHED TO WHITE A/T LIMIT.  ACCOMPLISHED FIM TASK 22-31 TASK 801 AUTOTHROTTLE BITE IN FLT FAULT MESSAGE 22-31411 EEC 1B. ACCOMPLISHED FIM 22-31 TASK 806 EEC FAULT ISOLATION EEC BITE 73-00 TASK 801 NO MESSAGE IN CURRENT STATUS. CONSIDERED AN INTERMITTENT FAULT OK FOR SERVICE.
